I have been on Tamoxifen for the last 14 months after being diagnosed with breast cancer, my last two periods I have bleed dark brown. I have pain during sex and a constant ache in my pelvic area and down the back of my legs, I have been told that tamoxifen can cause womb cancer. Do I have anything to worry about?
Welcome to ehealthforum,
The symptoms could be suggestive of possible vaginal infections, cervix related problems, PID, endometriosis, adenomyosis, uterine fibroids, etc. The effect of Tamoxifen on uterus cannot be ruled out completely since you have been on it for prolonged duration. It is also difficult to comment on the exact cause without examining you and going ahead with further investigations. You should consider visiting your gynecologist/obstetrician for thorough evaluation and further investigations (especially pelvic examination and ultrasound scan) to determine the exact cause for your symptoms. Get started on appropriate treatment option (based on examination and investigation results).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.